# SDR CALA2023061901937

- Difficulty date: June 18, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 39,574 hours, 3,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Unknown
- Location: G4 Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY L/H FWD EMERGENCY LT CRACKED - ORIGINATED BY EMP V9053 73 ON HAECO NR 9460212, EA 3351-01372 REV B OP014. PERFORMED BY EMP V905373, IDT BY V903665, G4 GALLEY L/H FWD EMER GENCY LT REPLACED PERFORMED INSTALLATION TEST FOUND RESULT NORMA L, AS PER AMM 33-51-06-00A-520A/720A-A REV 172.
